# SDR AALA20160927005

- Difficulty date: September 26, 2016
- Submitted: September 27, 2016
- Operation: Air carrier
- Aircraft: N959AN
- Make and model: Boeing 737823
- Aircraft serial: 30828
- Aircraft time: 47,243 hours, 19,677 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Part number: 501501
- Condition: Broken
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED.  L1 DOOR LOWER SNUBBER ASSEMBLY BROKE AT PUSHROD ON DOOR END CAUSING DAMAGE TO DOOR EXTERIOR SKIN. DOOR SKIN INTERIM REPAIR ACCOMPLISHED IAW EA #264048. REMOVED AND REPLACED SNUBBER ASSEMBLY IAW AMM 52-11-51 PAGE BLOCK 401. OPERATIONAL CHECK NORMAL.
